MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; Drug-eluting percutaneous transluminal coronary angioplasty catheter

BOSTON SCIENTIFIC CORPORATION AGENT?; Drug-eluting percutaneous transluminal coronary angioplasty catheter
Model Number H7493960815200
Medical Device Problem Codes Contamination (1120); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device contamination occurred.Upon arrival to the facility, a 2.00 x 15mm agent dcb was discovered to have damage to the outer box and the inner packaging was ripped open, compromising the sterility of the device.The shipping box was also noted to be damaged as well.There was no patient involved.

Brand Name
AGENT?
Common Device Name
Drug-eluting percutaneous transluminal coronary angioplasty catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50674697
Report Number2124215-2026-47918
Device Sequence Number13361612
Product Code OOB
UDI-Device Identifier00191506014711
UDI-Public(01)00191506014711(17)260606(10)5434H24
Combination Product (Y/N)Y
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2026
Device Model NumberH7493960815200
Device Catalogue NumberH7493960815200
Device Lot Number05434H24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2026
Initial Report FDA Received Date09/08/2026
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown